# SDR CA960110008

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Part number: MS245664B
- Condition: Seized
- Location: R/H Aileron
- Part time: 12,146 hours
- Component: Dhav
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN)AILERON PULLEY IN RIGHT HAND WING AT STA. 247.5 FOUND WITH BEARING SEIZED TO STUD AND SEVERAL BALLS MISSING. CABLE WAS WEARING INTO ONE SIDE OF GROOVE FLANGE.
